Modified cross-grid finite elements for the Stokes problem

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 245
  • Download : 0
The stability of modified cross-grid elements for the approximation of the Stokes problem using continuous piecewise linear polynomials to approximate velocities and piecewise constants to approximate pressures is proved. A key feature of the method is that the mesh for pressure is modified so that the method is stable without augmenting pressure jumps. A numerical test which confirms the stability and the optimal order error estimate is presented. (C) 2002 Elsevier Science Ltd. All rights reserved.
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
2003-01
Language
English
Article Type
Article
Citation

APPLIED MATHEMATICS LETTERS, v.16, no.1, pp.59 - 64

ISSN
0893-9659
URI
http://hdl.handle.net/10203/83537
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0